# SDR SWAA2024031463371

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 11,572 hours, 5,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L2 DOOR INOP.<[01] R/R EMERGENCY EXIT SIGN L2 BATTERY PACK PER 33-51-06.
